MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA; Syringe, Piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA; Syringe, Piston
Model Number 329420
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction

Brand Name
SYRINGE 1.0ML 28GA 1/2IN BLS 500 SUS CA
Common Device Name
Syringe, Piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50697351
Report Number3024508819-2026-00059
Device Sequence Number13165382
Product Code FMF
UDI-Device Identifier30382903294207
UDI-Public30382903294207
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number329420
Device Lot Number3107277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown